# SDR 20000725AP001

- Difficulty date: June 2, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N101UX
- Make and model: Beech 1900D
- Aircraft serial: UE101
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1143800285
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION WAS NOT NOTED UNDER THE FORWARD VENT BLOWER RESISTOR BLOCK.  THE DAMAGE TO THE FUSELAGE SKIN WAS BEYOND LIMITS.  THE DAMAGED AREA WAS REMOVED, AND REPAIRED IAW THE BEECHCRAFT STRUCTURAL REPAIR MANUAL.  THE REMAINEDER OF THE FLEET WAS INSPECTED AND ONLY ONE OTHER AIRCRAFT WAS NOTED WITH MINOR CORROSION.  (M)
